# SDR IPXA2023110263106

- Difficulty date: November 1, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 23,681 hours, 14,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT OUT IN SUPERNUMERARY COAT CLOSET. RELAMPED LIGHT AND FOUND THAT DOOR SWITCH WAS OUT OF ADJUSTMENT, ADJUSTED SWITCH OPS CK GOOD , PLACARD REMOVED. THIS CLEARS THE DEFERRAL PER MEL 33-21-01-3-0-2
